A 17-year-old female asked:
Hi, i've been using the pill for the last three months to try and alleviate painful ovulation cramps and i was intending to skip my period for this month but i've already taken the first two inactive pills, can i still do so?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 55 years experience
Skipping period ?'s: To "skip a period" while on bcp's, taking the placebo's for "two days" may allow degeneration of uterine lining , causing some bleeding. If one wishes to have no bleeding while on bcp's, simply start another pack of pills, and continue taking "active" pills after the first 21 active pills end, without a "break".
Created for people with ongoing healthcare needs but benefits everyone.
Answered Feb 28, 2021
Last updated Mar 2, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.